RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 69, Issue 6  


On Quantum Stochastic Differential Equations as Dirac Boundary-Value Problems
V. P. Belavkin
803
Alexandroff's Double Arrow Compact Space and Approximation Theory
L. P. Vlasov
820
Maximal Term of the Modified Dirichlet Series
A. M. Gaisin
828
Solvability of the Boundary-Value Problem for a Mathematical Model of Steady-State Flows of Nonlinear-Viscous Fluids
V. T. Dmitrienko, V. G. Zvyagin
843
Minimal Networks on the Regular $n$-Dimensional Simplex
G. A. Karpunin
854
The Parametric Buffer Phenomenon for a Singularly Perturbed Telegraph Equation with a Pendulum Nonlinearity
A. Yu. Kolesov, N. Kh. Rozov
866
The Mixed Problem for the Laplace Equation in an Exterior Domain with an Arbitrary Partition of the Boundary
P. A. Krutitskii
876
Pure Log Terminal Blow-Ups
S. A. Kudryavtsev
892
Quasi-Boolean Powers of Elementary 2-Groups
V. N. Salii
899
A Degeneracy Criterion for $A_\infty$-Structures
V. A. Smirnov
906
On Groups with Finite Involution and Locally Finite 2-Isolated Subgroup of Even Period
A. I. Sozutov
912
On the Problem of Describing Sequences of Best Trigonometric Rational Approximations
A. P. Starovoitov
919
Isotropic Subspaces of Polylinear Forms
E. A. Tevelev
925
Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree
A. V. Tovstolis
934
On a Class of Endotransitive Groups
A. R. Chekhlov
944

Brief Communications
Estimates for Norms of Random Polynomials and Their Application
P. G. Grigor'ev
950
From Editorial Board
954
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019